# SDR DALA2023042103136

- Difficulty date: January 27, 2021
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 83,463 hours, 26,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 AWR: MTC REQUEST IN REF NRC 406 ONE DENT WAS FOUND DISBOND AT SLAT 6, BTW SS 210, WEDGE AREA (1EA) RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00415 REPAIR CLASS 3 SLAT 6, BTW SS 210, WEDGE AREA (1EA) RH WING WAS REPAIRED PER B757-200 SRM. (1716172)
